# SDR UIEA2023082200792

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-8
- Aircraft serial: 62441
- Aircraft time: 34,683 hours, 5,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SEAT TRACK STA 1980 LBL 98.58( 1) REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0 REV 40. 2) PERFORM EI T2023A53M-2031 REV 0 SEQ A AND DWG 146U5234 SH 40 REV - & 146U5406 SH 42 REV -. 3) ACCOMPLISHED EI T2023A53M-2031 REV 1. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
